MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2017/6136914

Медицинская библиотека · Case reports in psychiatry · 2017

Distressing Visual Hallucinations after Treatment with Trazodone.

Santos Gustavo, Moreira Ana Maria

Клинический случайСтатьяПеревод в очереди

Аннотация

Trazodone, a second-generation atypical antidepressant, is increasingly being used off-label, in the treatment of insomnia. Although generally well tolerated, trazodone treatment can be associated with some complications. We describe a case of a 60-year-old man who received trazodone for primary insomnia. He returned, to the emergency department, two days later with distressing visual hallucinations, which prompted inpatient treatment. Trazodone was discontinued, leading to a complete resolution of his visual hallucinations, and he was treated with mirtazapine for 6 months. There has been no relapse in a follow-up period of two years. Patients presenting with visual hallucinations without significant psychiatry history can be a challenging situation. We highlight the importance of careful anamnesis with an accurate medication history. Given the widespread use of trazodone, clinicians should be aware of this possible side effect.

Для цитирования: Santos Gustavo, Moreira Ana Maria. Distressing Visual Hallucinations after Treatment with Trazodone.. Case reports in psychiatry. 2017. DOI: 10.1155/2017/6136914.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.